# SDR SWAA2015072242118

- Difficulty date: June 29, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694188510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT CREASE BEAM INNER CORD CORRODED AT BS 808 ABOVE DOOR CUT OUT.  R & R FRAME IAW DWGS & SRM.
